# SDR YENA2020101400486

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 39,224 hours, 25,349 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK RIB 17 FIXED LEADING EDGE INTERNAL AREA ON LT WING.  RESOLVED ON W/O: 1051864 TASKCARD: NR-00011, REF AEROMAN NR 2020-278425 WO 2020 227/1.  REMOVED AND REPLACED NEW RIB 17 LOCATED AT FIXED LEADING EDGE INTERNAL AREA ON LT WING AND FASTENERS, IAW E190 SRM 51-40-08, DWG 190-31005-405 AND DWG 190-31249-405.
